# SDR AALA20000675

- Difficulty date: April 13, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- Aircraft time: 76,172 hours, 50,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT AFT FLOOR ANGLE CORRODED 1174 TO 1176 RBL 34 TO RBL 35.  REMOVED OLD ANGLE.  INSTALLED NEW FLOOR ANGLE 51-10-1.  (X)
